# SDR SWAA061872

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 57,188 hours, 52,429 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR SKIN CRACKED AT LOWER HINGE CUTOUT UPPER CORNER.  REMOVED AND REPLACED R1 DOOR PER MM.
